MathSciNet Relay Station
MathSciNet bibliographic data
MR2069738 11M06 (11Y60)
Kaneko, Masanobu; Kurokawa, Nobushige; Wakayama, Masato A variation of Euler's approach to values of the Riemann zeta function. Kyushu J. Math. 57 (2003), no. 1, 175–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement